# SDR DALA2017071705545

- Difficulty date: July 16, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 42,652 hours, 18,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39DEF SEAT MOUNTED EMERGENCY LIGHT ASSY LOOSE. SECURED SEAT MOUNTED EMERGENCY LIGHT ASSY.
